# SDR A6WA201543126

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 30,068 hours, 29,055 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MSG PRESENT WITH PAX DOOR CLOSED.  OPENED & CLOSED DOOR MULTIPLE TIMES, MSG REMAINS.  R & R PSEU IAW AMM 32-61-01.  OPERATIONS CHECKED GOOD.  CYCLED PAX DOOR MULTIPLE TIMES WITH NO ISSUES.
